MathSciNet Relay Station
MathSciNet bibliographic data
MR2386513 (2009h:47024) 47A56 (34D20 39A11 47A75 47B39 47E05)
Gil', M. I. Sums of characteristic values of compact polynomial operator pencils. J. Math. Anal. Appl. 338 (2008), no. 2, 1469–1476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement